# SDR DALA1148839015

- Difficulty date: August 13, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 46,070 hours, 36,764 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR SEAT TRACK FROM STA 674 TO 845 LBL 24L GOUGED AND TRACK WEAR MARKS.  FABRICATED SEAT TRACK SECTION IAW SRM MD 80 53-24-0 FIG 5.  LOCATED AND DRILLED HOLES AT 1EA SEAT TRACK SECTION 2EA PLATES AND 2EA SPLICE REPAIR PER SRM MD 8051-10-4 PG 1.  INSTALLED REPAIR PARTS AT INTERIOR CABIN FLOOR SEAT TRACK FROM STA 712 TO 731 LBL 24L PER SRM MD 80 53-05 PG 32 FIG 4F.  AT SAA/SAT DURING HMV ONN/R 203209.
